# SDR 9810799967

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FLIGHT COMPARTMENT PRESSURE PANEL CRACKED OUTBOARD OF BEAM AT FS 105 ON RIGHT SIDE.  INSTALLED FILLER, DOUBLER, AND NEW FITTING 49124G-2 PER SRM 53-10.
